Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A posteriori error bounds for piecewise linear approximate solutions of elliptic equations of monotone type
HTML articles powered by AMS MathViewer

by Koichi Niijima PDF
Math. Comp. 58 (1992), 549-560 Request permission

Abstract:

We present a method for computing a posteriori error bounds for piecewise linear approximate solutions of elliptic equations of monotone type. The method is based on a relation between a line integral on an edge of a triangle and volume integrals in the triangle.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65N30, 65N15
  • Retrieve articles in all journals with MSC: 65N30, 65N15
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Math. Comp. 58 (1992), 549-560
  • MSC: Primary 65N30; Secondary 65N15
  • DOI: https://doi.org/10.1090/S0025-5718-1992-1122073-7
  • MathSciNet review: 1122073